# SDR DHL2004804524

- Difficulty date: July 9, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT BEAM WEB CRACK 2.500, STA 960.000 RBL 59 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-7-3 PG 17-18, DC8 SRM 51-2-0 PG 78, DC8 SRM 51-2-1 (TR 51-130) JAN 26-04 FIG 1.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D PG 21.  PERFORMED STOP HOLE AND FABRICATED REINFORCING ANGLE (7075-T6 51 AL 0.200) IAW DC8 SRM 51-2-1 (TR 51-130) FIG 1, SHEET 1-6, 10-12.  CLEANED, TREATED AND PRIMED AREA AND REINFORCING ANGLE IAW DC8 SRM 51-1-8B.  INSTALLED REINFORCING ANGLE IAW DC8 SRM 51-2-1 (TR 51-130), DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 9.
